# SDR 96ZZZX2866

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8632P
- Make and model: Piper PA-24-260
- Aircraft serial: 244074
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Part number: 493063
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUEL DRAIN VALVE WOULD NOT OPERATE, THE PROBLEM WAS THE VALVE ITSELF, BUT WAS NOT EVIDENT UNTIL THE OVERBOARD HOSE BECAME STIFF FROM AGE AND TEMPERATURE.  WHILE INVESTIGATING, FOUND IF THE VALVE WAS OPENED BY A GREAT DEAL OF FORCE, THE VALVE COULD STICK OPEN.  FROM INSIDE THE AIRCRAFT THERE IS NO WAY TO SEE THIS OVERBOARD HOSE OR FUEL COMING OUT OF IT.
